Oswaldo Lezama
Oswaldo Lezama
Matemáticas, Universidad Nacional Sede Bogotá
Dirección de correo verificada de unal.edu.co - Página principal
Título
Citado por
Citado por
Año
Gröbner bases for ideals of σ-PBW extensions
C Gallego, O Lezama
Communications in Algebra® 39 (1), 50-75, 2010
1202010
Some homological properties of skew PBW extensions
O Lezama, A Reyes
Communications in Algebra 42 (3), 1200-1230, 2014
1092014
Prime ideals of skew PBW extensions
O Lezama, JP Acosta, MAR Villamil
arXiv preprint arXiv:1402.2321, 2014
572014
Ore and Goldie theorems for skew PBW extensions
O Lezama, JP Acosta, C Chaparro, I Ojeda, C Venegas
Asian-European Journal of Mathematics 6 (04), 1350061, 2013
322013
Calabi-Yau property for graded skew PBW extensions
H Suárez, O Lezama, A Reyes
Revista Colombiana de Matemáticas 51 (2), 221-239, 2017
312017
Some relations between N-Koszul, Artin-Schelter regular and Calabi-Yau algebras with skew PBW extensions
H Suárez, O Lezama, A Reyes
Ciencia en Desarrollo 6 (2), 205-213, 2015
302015
Non-commutative algebraic geometry of semi-graded rings
O Lezama, E Latorre
International Journal of Algebra and Computation 27 (04), 361-389, 2017
282017
Projective modules and Gr\" obner bases for skew PBW extensions
O Lezama, C Gallego
arXiv preprint arXiv:1510.03397, 2015
272015
Extended modules and Ore extensions
V Artamonov, O Lezama, W Fajardo
Communications in Mathematics and Statistics 4 (2), 189-202, 2016
202016
Zariski cancellation problem for non-domain noncommutative algebras
O Lezama, YH Wang, JJ Zhang
Mathematische Zeitschrift 292 (3), 1269-1290, 2019
172019
Some homological properties of skew PBW extensions arising in non-commutative algebraic geometry
O Lezama, H Venegas
arXiv preprint arXiv:1606.01546, 2016
172016
Gröbner bases for the modules over Noetherian polynomial commutative rings
O Lezama
Walter de Gruyter GmbH & Co. KG 15 (1), 121-137, 2008
172008
Gr\" obner bases of modules over sigma-PBW extensions
H Jiménez, O Lezama
arXiv preprint arXiv:1501.07882, 2015
142015
d-Hermite rings and skew PBW extensions
C Gallego, O Lezama
São Paulo J. Math. Sci 10 (1), 60-72, 2016
122016
Universal property of skew PBW extensions
JP Acosta, O Lezama
Algebra and discrete mathematics, 1-12, 2015
122015
Center of skew PBW extensions
O Lezama, H Venegas
International Journal of Algebra and Computation 30 (08), 1625-1650, 2020
112020
Skew PBW Extensions
W Fajardo, C Gallego, O Lezama, A Reyes, H Suárez, H Venegas
Skew PBW Extensions, 3-23, 2020
112020
d-Hermite rings and skew PBW extensions
O Lezama, C Gallego
arXiv preprint arXiv:1408.2240, 2014
112014
Anillos Modulos y Categorias
O Lezama, G Rodriguez
Universidad Nacional de Colombia, Bogotá, 1994
111994
Matrix approach to noncommutative stably free modules and Hermite rings
O Lezama, C Gallego
Algebra and discrete mathematics, 109-137, 2014
102014
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20